# SDR USAA2010020490276

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5211127620000
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C6 CHECK - PASSENGER / CREW DOOR 842, DOOR DAMPER AND EMERGENCY OPERATION STRIKER FOUND TO BE OUT OF ADJUSTMENT.  ADJUSTED THE PASSENGER / CREW DOOR 842, DOOR DAMPER AND EMERGENCY OPERATION STRIKER IAW A319 AMM 52-13-14.
